# SDR CALA2025080607372

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,015 hours, 25,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Unsecure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE PACK HAS SKIRT HANGING OUT RESECURED ESCADE SLIDE GIRT BAR 1L DOOR  PACK SKIRT HANGING OUT IAW AMM 25-66-01
